# SDR ASAA2012080692649

- Difficulty date: July 2, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 16,951 hours, 5,387 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Part number: 1853M48P03
- Part serial: FEC17081
- Condition: Malfunctioned
- Location: Nr 2 Fuel Flow
- Part time: 16,951 hours, 5,387 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE TREND DATA SHOWS A SUDDEN SHIFT IN CRUISE DELTA FUEL FLOW.  INDICATION ERRORS ARE SUSPECT.  ACFT GROUNDED.  R & R NR 2 FUEL FLOW TRANSMITTER IAW AMM 73-31-01, OPS CHECKED GOOD WITH IDLE ENGINE RUN AND EEC TEST IAW AMM REF 71-00-00-700-801-F00 AND 71-00-00-700-808-F00.
